Approximate General Solution of Degenerate Parabolic Equations Related to Population Genetics

Date

1995-10-20

Authors

Amano, Kazuo

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

The author constructs an approximate general solution to a degenerate parabolic equation related to population genetics and implements a computational procedure. The result gives a theoretical foundation to the computer algebraic approach for degenerate partial differential equations and introduces a new numerical symbolic hybrid method. The techniques are likely to have wide applicability, since the key idea of the algorithm is a rearrangement of the finite difference method.

Description

Keywords

Degenerate parabolic, Numerical-symbolic method

Citation

Amano, K. (1995). Approximate general solution of degenerate parabolic equations related to population genetics. Electronic Journal of Differential Equations, 1995(15), pp. 1-14.

Rights

Attribution 4.0 International

Rights Holder

Rights License